SciELO - Scientific Electronic Library Online

 
vol.35 número2The Golomb space and its non connectedness “im kleinen” índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados

Artigo

Indicadores

Links relacionados

  • Em processo de indexaçãoCitado por Google
  • Não possue artigos similaresSimilares em SciELO
  • Em processo de indexaçãoSimilares em Google

Compartilhar


Revista Integración

versão impressa ISSN 0120-419X

Resumo

PEREZ-LOPEZ, Jhean E.. Approximation properties on Herz spaces. Integración - UIS [online]. 2017, vol.35, n.2, pp.215-223. ISSN 0120-419X.  http://dx.doi.org/10.18273/revint.v35n2-2017005.

In this paper we consider the Herz spaces Kα p,q, which are a natural generalization of the Lebesgue spaces Lp. We prove some approximation properties such as density of the space C ∞ c (R n), continuity of the translation, continuity of the mollification, global behavior of the convolution with smooth functions, among others.

MSC2010: 26B05, 26B35, 26B99.

Palavras-chave : Herz spaces; Mollifiers; Convolution; Functional spaces.

        · resumo em Espanhol     · texto em Inglês     · Inglês ( pdf )